# SDR SWAA072433

- Difficulty date: May 17, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 43,865 hours, 37,277 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25753
- Condition: Debonded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RIGHT ELEVATOR LOWER SKIN DISBONDED AT INBOARD T/E STA 24.90.  REPAIRED SKIN PER SWA EA.
